Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement
advertisement
Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Am i suppossed to be in so much pain?

AnonymousUserAAnonymousUser Posts: 49,623
edited 06/11/2012 - 7:36 AM in Spinal Injections
Heeeeelp!!!I had a cortisone injection on Tuesday morning and i am really suffering i feel i have a red hot metal rod in my back,it feels very raw.I wasnt given any advice on what happens after one of these injections,was told to have one and that was that.I feel really bloated and dizzy as well and im on my own with 2 children and having to carry on the best that i can.I rang my doctors earlier to get some advice on meds i can take so i can at least cope,am still waiting of course.
Ali
advertisement

Comments

  • was a great idea. Any symptoms like that, they need to know about. My PM doc explained to me that when they administer the injection, there is a membrane they have to break through. Maybe that is just irritated. After my injections I just felt "pressure" in my back, which was the bulk of meds before is spread out. That lasted a couple of days. There is also a risk that perhaps he "irritated" the nerve as well.

    Try icing your back 30 minutes on, 30 minutes off to see if that helps. Do you have any inflammatory meds you can take?

    Good luck and let us know how it goes. :)

    Caity
  • Hey there im still very very sore using my tens machine almost constantly,im not sure what this means really and i never got a call back from my doctors either.If im still in pain on Monday i will call them again but i feel so uncared about right now.:(
    Ali
  • That's terrible no one called you back from the Drs office. Please try the ice packs on your back. Dizziness can be caused by so many things and it wouldn't hurt to get checked out at the ER or Urgent Care Center. Please follow up with your Primary or get the dizziness checked out at the ER. I had more pain after my injections and felt heaviness and couldn't even walk upright for a few days. It took over 2 weeks to be back to normal with the heaviness feeling and pain. Take care. Charry
    DDD of lumbar spine with sciatica to left hip,leg and foot. L4-L5 posterior disc bulge with prominent facets, L5-S1 prominent facets with a posterior osteocartilaginous bar. Mild bilateral foraminal narrowing c-spine c4-c7 RN
  • Charry,im in the UK by the way our healthcare is so very different here,i cant afford private healthcare so i am at mercy of the NHS and sometimes us Brits dont shout loud enough unfortunately,i hate causing a fuss and i know im just going to have to to get myself right again.
    Ali xx
advertisement
Sign In or Register to comment.